JournalsrmiVol. 15, No. 2pp. 353–427

Isoperimetric inequalities in Riemann surfaces of infinite type

  • Venancio Alvarez

    Universidad Carlos III de Madrid, Leganés, Madrid, Spain
  • Domingo Pestana

    Universidad Carlos III de Madrid, Leganés, Madrid, Spain
  • José M. Rodríguez

    Universidad Carlos III de Madrid, Leganés, Madrid, Spain
Isoperimetric inequalities in Riemann surfaces of infinite type cover
Download PDF

Cite this article

Venancio Alvarez, Domingo Pestana, José M. Rodríguez, Isoperimetric inequalities in Riemann surfaces of infinite type. Rev. Mat. Iberoam. 15 (1999), no. 2, pp. 353–427

DOI 10.4171/RMI/260